A subgraph of is if the vertices of either have the same degree in or have pairwise distinct degrees in . The largest number of edges of a graph on vertices that does not contain a singular copy of is denoted by . Caro and Tuza [Theory and Applications of Graphs, 6 (2019), 1–32] obtained the asymptotics of for every graph , but determined the exact value of this function only in the case and (mod 4). We determine for all (mod 4) and (mod 4), and also for large enough that is divisible by . We also explore the connection to the so-called -WORM colorings (colorings without rainbow or monochromatic copies of ) and obtain new results regarding the largest number of edges that a graph with an -WORM coloring can have.

生成讲解博客的中文版本

生成AI智能校验的中文版本